# SDR ASAA1048418

- Difficulty date: September 26, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988607
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EQUIPMENT BAY STA 968 STR 25L CORRODED FWD END.  REMOVED CORROSION AND INSTALLED REPAIR.
